MathSciNet Relay Station
MathSciNet bibliographic data
MR2333900 41A17 (26C15)
Lukashov, A. L. Estimates for the derivatives of rational functions and Zolotarev's fourth problem. (Russian) Algebra i Analiz 19 (2007), no. 2, 122--130; translation in St. Petersburg Math. J. 19 (2008), no. 2, 253–259
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement